# SDR DALA14002613768

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,205 hours, 14,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME AT BS 440, BETWEEN S8-9R,  CRACKED.  MAINTENANCE REPAIRED FRAME IAW PRI 52120-14AD ORIGINAL AND ERA 521020-14AD, REV ORIGINAL.
